# SDR ABXA20250515097

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 97,491 hours, 24,261 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7998014
- Part serial: 900629
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, R ENG BLEED EICAS MSG ILLUMINATED. AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE REPLACED RT ENGINE PRSOV IAW AMM 36-11-09, RAN RT ENGINE AS PER AMM 71-00-00 AND ABX B767-10A. OPS CK NORMAL PER B AMM 36-11-09.  AIRCRAFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
